Boundary-value problem for a class of nonlinear systems of partial differential equations of higher orders / Kharibehashvili, S. S., Midodashvili, B. H. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (6))

Kharibehashvili S. S., Midodashvili B. H.
Boundary-value problem for a class of nonlinear systems of partial differential equations of higher orders


Download publication will be available after 07/01/2024 р., in 11 days

Cite:
Kharibehashvili, S. S., Midodashvili, B. H. (2022). Boundary-value problem for a class of nonlinear systems of partial differential equations of higher orders. Ukrainian Mathematical Journal, 74 (6), 856-868. http://jnas.nbuv.gov.ua/article/UJRN-0001337849 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209